Alert archive / Louisiana / Tornado Warnings in 2024
Tornado Warning 36, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Dec 28, 2024, 6:57 AM CST for East Baton Rouge Parish, East Feliciana Parish, West Feliciana Parish, Louisiana. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 28, 2024, 6:57 AM CST (12:57 UTC)
- Expired
- Dec 28, 2024, 7:30 AM CST
- In force
- 33 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties East Baton Rouge Parish, LA, East Feliciana Parish, LA, West Feliciana Parish, LA
The radar
The Hammond radar (KHDC), 85 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 28, 7:00 AM CST | TSTM WND DMG | 5 Wnw Slaughter, LA | Thunderstorms downed trees across powerlines throughout East Feliciana Parish with most areas west of Slaughter without power. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 651 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
279
WFUS54 KLIX 281257
TORLIX
LAC033-037-125-281330-
/O.NEW.KLIX.TO.W.0036.241228T1257Z-241228T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
657 AM CST Sat Dec 28 2024
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Southeastern West Feliciana Parish in southeastern Louisiana...
Southwestern East Feliciana Parish in southeastern Louisiana...
Northwestern East Baton Rouge Parish in southeastern Louisiana...
* Until 730 AM CST.
* At 657 AM CST, a severe thunderstorm capable of producing a tornado
was located near Zachary, moving northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Zachary and Slaughter around 700 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3082 9125 3073 9106 3061 9126 3066 9131
3066 9132 3067 9135 3071 9135
TIME...MOT...LOC 1257Z 229DEG 20KT 3068 9124
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Frye3 follow-up statements
964
WWUS54 KLIX 281302
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
702 AM CST Sat Dec 28 2024
LAC033-037-125-281330-
/O.CON.KLIX.TO.W.0036.000000T0000Z-241228T1330Z/
West Feliciana LA-East Feliciana LA-East Baton Rouge LA-
702 AM CST Sat Dec 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CST FOR
SOUTHEASTERN WEST FELICIANA...SOUTHWESTERN EAST FELICIANA AND
NORTHWESTERN EAST BATON ROUGE PARISHES...
At 702 AM CST, a severe thunderstorm capable of producing a tornado
was located near Zachary, moving northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Zachary and Slaughter around 710 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3082 9125 3073 9106 3062 9124 3068 9132
3071 9134
TIME...MOT...LOC 1302Z 226DEG 20KT 3070 9122
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Frye153
WWUS54 KLIX 281318
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
718 AM CST Sat Dec 28 2024
LAC125-281327-
/O.CAN.KLIX.TO.W.0036.000000T0000Z-241228T1330Z/
West Feliciana LA-
718 AM CST Sat Dec 28 2024
...THE TORNADO WARNING FOR SOUTHEASTERN WEST FELICIANA PARISH IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 3066 9117 3071 9128 3080 9121 3073 9106
TIME...MOT...LOC 1317Z 223DEG 14KT 3074 9118
$$
LAC033-037-281330-
/O.CON.KLIX.TO.W.0036.000000T0000Z-241228T1330Z/
East Feliciana LA-East Baton Rouge LA-
718 AM CST Sat Dec 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CST FOR
SOUTHWESTERN EAST FELICIANA AND NORTH CENTRAL EAST BATON ROUGE
PARISHES...
At 717 AM CST, a severe thunderstorm capable of producing a tornado
was located over Slaughter, or near Zachary, moving northeast at 15
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Slaughter around 725 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3066 9117 3071 9128 3080 9121 3073 9106
TIME...MOT...LOC 1317Z 223DEG 14KT 3074 9118
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Frye189 WWUS54 KLIX 281327 SVSLIX Severe Weather Statement National Weather Service New Orleans LA 727 AM CST Sat Dec 28 2024 LAC033-037-281336- /O.EXP.KLIX.TO.W.0036.000000T0000Z-241228T1330Z/ East Feliciana LA-East Baton Rouge LA- 727 AM CST Sat Dec 28 2024 ...THE TORNADO WARNING FOR SOUTHWESTERN EAST FELICIANA AND NORTH CENTRAL EAST BATON ROUGE PARISHES WILL EXPIRE AT 730 AM CST... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning will be allowed to expire. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service New Orleans. && LAT...LON 3066 9117 3071 9128 3080 9121 3073 9106 TIME...MOT...LOC 1326Z 229DEG 20KT 3077 9114 $$ Frye
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Dec 28, 5:30 AM CST, 1 hour 27 minutes earlier.
Area forecast discussion, Dec 28, 5:30 AM CST, 1 hour 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service New Orleans LA
530 AM CST Sat Dec 28 2024
...NEW AVIATION...
.SHORT TERM...
(Today through Sunday)
Issued at 230 AM CST Sat Dec 28 2024
Key messages...
1) Severe weather outbreak likely this afternoon and evening
across the Central Gulf Coast States, including a significant
portion of our area. Storms will have potential for strong
tornadoes, wind damage and isolated large hail. An Enhanced to
Moderate Risk of Severe Weather is in place for much of the area
north of the Interstate 10 corridor for this afternoon and
tonight.
2) Prior to the severe weather, a large area of dense fog is
already in place across much of the local area.
After a rather eventful Friday, including a couple tornadoes, and
significant flash flooding (Jackson County Mississippi),
convection at 2 AM CST was limited to the coastal waters, as
leading trough axis has shifted east of the area.
A strong shortwave was moving into West Texas early this morning.
Low pressure in advance of the shortwave over Texas had a warm
front extending eastward along Interstate 20 well to the north of
the local area. Southerly winds continue to pump abundant moisture
into the area with temperatures and dew points from the mid 60s
to lower 70s, which is very unusual for the last week of the year.
The precipitable water value on the 00z sounding of 1.6 inches is
well above the 90th percentile climatologically. The very warm
and moist air getting transported across much cooler waters and
ground have led to the development of widespread dense fog across
the area this morning. That fog probably won't mix out until mid
to late morning as the pressure gradient tightens.
The upper shortwave will track eastward today and be near the
Louisiana-Arkansas border this evening. Any precipitation
development this morning should be mainly in the form of scattered
rain showers. As a low level jet strengthens across the area this
afternoon, scattered storms are expected to develop. Mid-level
lapse rates approaching 8C/km, abundant shear and CAPE values
approaching 2500 J/kg (also top end climatologically) will be in
place, along with SRH between 200-300 m2/s2. That'll be favorable
for tornadic supercells if they can remain discrete cells.
A linear MCS is also expected to develop, more directly related
to the shortwave trough, which will move across the area during
the evening and overnight hours. If this line develops as
expected, more widespread wind damage will be possible, as well as
additional tornadoes. It should be noted that the majority of
Convection Allowing Models (CAMs) have slowed the passage of this
line, possibly not moving into Alabama until beyond 3 AM CST
Sunday. Widespread 1 to 2 inch rainfall amounts will be likely,
with isolated higher totals certainly possible.
It does appear that all convection should be east of the area
prior to sunrise Sunday. There may be a brief period early Sunday
morning for fog to redevelop behind the line of storms before
drier air overspreads the area. Wrap-around clouds could linger
across northern portions of the area for a good portion of the
day, with sunnier skies across the south.
Had to use the 90th percentile NBM numbers for temperatures and
dewpoints through this afternoon to come anywhere close to what's
actually occurring across the area. With the airmass behind this
shortwave of Pacific origin, temperatures are likely to still
reach the 70s across most of the area on Sunday.
&&
.LONG TERM...
(Sunday night through Friday)
Issued at 230 AM CST Sat Dec 28 2024
Once we get the near term system out of the way, the weather will
be much less impactful through the remainder of the forecast
period. The next shortwave in the train will pass much further to
the north of the area, with no significant return of moisture.
Little or no precipitation is expected from Sunday night through
Friday across the area.
With lower humidity levels in place, overnight lows will cool off
beginning Sunday night, but will still be above climatological
normals. Highs Monday and Tuesday could still get into the 70s,
but with much less humidity. Cooler weather, much closer to
normal, is expected for the first several days of the new year.
&&
.AVIATION...
(12Z TAFS)
Issued at 526 AM CST Sat Dec 28 2024
Showers and thunderstorms will develop and likely impact all
terminals this cycle with the final line of storms moving west to
east with time. Southerly winds will eventually transition to more
westerly winds in time. VIS/CIG issues are ongoing and look to
continue through much of this cycle with additional fog
development anticipated toward the end of the cycle. Mostly IFR
or lower...but there could be a window for VFR from time to time
especially later tonight before VIS issues once again develop.
(Frye)
&&
.MARINE...
Issued at 230 AM CST Sat Dec 28 2024
Fog will continue to be an issue this morning across the protected
and nearshore waters, with the current Fog Advisory expected to
run until expiration. Winds over the outer waters are already in
Small Craft Exercise Caution range and will carry headlines there
with the forecast issuance. Beginning at midday today, the SCEC
headlines will be expanded to all waters through 12z Sunday. It
may be necessary to upgrade portions of the waters to Small Craft
Advisories if pressure gradient tightens a little more than
currently anticipated. With the surface low expected to lift well
north of the area by Sunday morning, the gradient should weaken
with headlines expiring at that point. May need some headlines at
midweek as even cooler and drier air arrives over the waters.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 55 68 46 / 90 90 0 0
BTR 79 59 72 50 / 90 90 0 0
ASD 76 59 72 48 / 70 90 0 0
MSY 77 60 71 52 / 70 90 0 0
GPT 72 59 70 48 / 60 90 0 0
PQL 78 60 75 47 / 70 90 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Dense Fog Advisory until 10 AM CST this morning for LAZ034>037-
039-046>048-056>060-064>071-076>090.
GM...Dense Fog Advisory until 10 AM CST this morning for GMZ530-532-
534-536-538-550-552-555-557.
MS...Dense Fog Advisory until 10 AM CST this morning for MSZ068>071-
077-083>088.
GM...Dense Fog Advisory until 10 AM CST this morning for GMZ532-534-
536-538-550-552-555-557.
&&
SHORT TERM...RW
LONG TERM....RW
AVIATION...RDF
MARINE...RWIn the hours before
Special weather statement, Dec 28, 6:08 AM CST, 49 minutes before
Special Weather Statement
National Weather Service New Orleans LA
608 AM CST Sat Dec 28 2024
LAZ034-047-048-281245-
Pointe Coupee LA-West Baton Rouge LA-East Baton Rouge LA-
608 AM CST Sat Dec 28 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN WEST
BATON ROUGE, SOUTHEASTERN POINTE COUPEE AND NORTHWESTERN EAST BATON
ROUGE PARISHES THROUGH 645 AM CST
...
At 608 AM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds over Erwinville, or 10 miles south
of New Roads, moving northeast at 15 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
New Roads and Erwinville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
&&
LAT...LON 3072 9142 3069 9134 3067 9134 3065 9130
3067 9129 3065 9123 3049 9141 3053 9151
TIME...MOT...LOC 1208Z 217DEG 13KT 3054 9144
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FryeSpecial weather statement, Dec 28, 6:35 AM CST, 22 minutes before
Special Weather Statement
National Weather Service New Orleans LA
635 AM CST Sat Dec 28 2024
LAZ035-036-MSZ068-281315-
East Feliciana LA-West Feliciana LA-Wilkinson MS-
635 AM CST Sat Dec 28 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN WEST
FELICIANA, NORTH CENTRAL EAST FELICIANA PARISHES IN SOUTHEASTERN
LOUISIANA AND SOUTHEASTERN WILKINSON COUNTIES THROUGH 715 AM CST
...
At 634 AM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Woodville, or 13 miles north
of Jackson, moving north at 10 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Centreville and Woodville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
&&
LAT...LON 3121 9106 3110 9106 3096 9116 3098 9132
3126 9126
TIME...MOT...LOC 1234Z 197DEG 10KT 3102 9123
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FryeSpecial weather statement, Dec 28, 6:54 AM CST, 3 minutes before
Special Weather Statement
National Weather Service New Orleans LA
654 AM CST Sat Dec 28 2024
MSZ077-281315-
Pearl River MS-
654 AM CST Sat Dec 28 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL PEARL
RIVER COUNTY THROUGH 715 AM CST
...
At 654 AM CST, Doppler radar was tracking a strong thunderstorm 8
miles south of Baxterville, or 9 miles northwest of Poplarville,
moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central Pearl
River County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3100 8950 3100 8948 3098 8948 3098 8946
3087 8957 3091 8968 3100 8967 3100 8955
3101 8955 3101 8951
TIME...MOT...LOC 1254Z 205DEG 25KT 3096 8961
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
FryeThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 9:15 PM CST | Special Marine Warning | LIX | 90 min | |
| Dec 27, 10:04 PM CST | Special Marine Warning | LIX | 91 min | |
| Dec 27, 10:21 PM CST | Special Marine Warning | LIX | 84 min | |
| Dec 28, 12:51 AM CST | Special Marine Warning | LIX | 54 min | |
| Dec 28, 1:46 AM CST | Special Marine Warning | LIX | 59 min | |
| Dec 28, 2:18 AM CST | Special Marine Warning | LIX | 57 min | |
| Dec 28, 3:18 AM CST | Special Marine Warning | LIX | 57 min | |
| Dec 28, 4:15 AM CST | Special Marine Warning | LIX | 60 min | |
| Dec 28, 5:59 AM CST | Special Marine Warning | LIX | 61 min | |
| Dec 28, 6:08 AM CST | Special Weather Statement | LIX | West Baton Rouge | 37 min |
| Dec 28, 6:48 AM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 27 min |
| Dec 28, 7:40 AM CST | Special Marine Warning | LIX | 65 min | |
| Dec 28, 7:58 AM CST | Special Marine Warning | LIX | 47 min | |
| Dec 28, 8:34 AM CST | Special Marine Warning | LIX | 56 min | |
| Dec 28, 8:36 AM CST | Special Weather Statement | LIX | Saint Helena | 39 min |
| Dec 28, 8:40 AM CST | Special Marine Warning | LIX | 65 min | |
| Dec 28, 8:41 AM CST | Special Marine Warning | LIX | 64 min | |
| Dec 28, 8:48 AM CST | Special Marine Warning | LIX | 57 min | |
| Dec 28, 9:29 AM CST | Special Marine Warning | LIX | 61 min | |
| Dec 28, 9:40 AM CST | Special Marine Warning | LIX | 65 min | |
| Dec 28, 9:43 AM CST | Special Marine Warning | LIX | 62 min | |
| Dec 28, 9:57 AM CST | Special Weather Statement | LIX | Jefferson | 33 min |
| Dec 28, 10:29 AM CST | Special Weather Statement | LIX | Jefferson | 46 min |
| Dec 28, 10:40 AM CST | Special Marine Warning | LIX | 65 min | |
| Dec 28, 10:41 AM CST | Special Marine Warning | LIX | 64 min | |
| Dec 28, 11:33 AM CST | Special Marine Warning | LIX | 117 min | |
| Dec 28, 11:34 AM CST | Special Marine Warning | LIX | 116 min | |
| Dec 28, 11:41 AM CST | Special Weather Statement | LIX | Ascension | 34 min |
| Dec 28, 12:12 PM CST | Special Weather Statement | LIX | Ascension, Livingston | 48 min |
| Dec 28, 12:18 PM CST | Special Weather Statement | LIX | Assumption | 27 min |
| Dec 28, 12:57 PM CST | Special Weather Statement | LIX | Livingston | 33 min |
| Dec 28, 1:22 PM CST | Special Marine Warning | LIX | 113 min | |
| Dec 28, 1:25 PM CST | Special Marine Warning | LIX | 65 min | |
| Dec 28, 1:32 PM CST | Special Weather Statement | LIX | Saint Charles | 43 min |
| Dec 28, 1:49 PM CST | Severe Thunderstorm Warning | LIX | Lafourche, Saint Charles, Saint John the Baptist | 28 min |
| Dec 28, 1:54 PM CST | Special Weather Statement | LIX | East Feliciana | 36 min |
| Dec 28, 2:01 PM CST | Special Marine Warning | LIX | 71 min | |
| Dec 28, 2:23 PM CST | Special Marine Warning | LIX | 2 hr | |
| Dec 28, 2:49 PM CST | Special Weather Statement | LIX | Saint Helena | 26 min |
| Dec 28, 3:14 PM CST | Special Marine Warning | LIX | 2 hr | |
| Dec 28, 3:32 PM CST | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, West Baton Rouge | 28 min |
| Dec 28, 3:44 PM CST | Tornado Warning | LIX | East Feliciana, Saint Helena | 46 min |
| Dec 28, 4:27 PM CST | Tornado Warning | LIX | Saint Helena | 48 min |
| Dec 28, 5:28 PM CST | Severe Thunderstorm Warning | LIX | East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 47 min |
| Dec 28, 5:34 PM CST | Special Marine Warning | LIX | 94 min | |
| Dec 28, 5:36 PM CST | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 39 min |
Nearby
Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.